| Model Number |
9040 E |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that there was a leak at the valve due to a broken shunt.There was no patient involvement.